Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 2 (1947), 282-286 Request permission
    This result was stated by M. Bôcher, Annals Math., s. 2, v. 7, 1906, p. 131.—Editor. H. T. Davis, Tables of the Higher Mathematical Functions, v. 1. Bloomington, Ind., 1933. E. Gifford, see MTAC, v. 1, p. 11, 24f, 64f. See MTAC, v. 2, p. 164. H. C. Ives, see MTAC, v. 1, p. 9f.
Additional Information
  • © Copyright 1947 American Mathematical Society
  • Journal: Math. Comp. 2 (1947), 282-286
  • DOI: